# SDR AALA20150123002

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A39112
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR, PREVIOUSLY INSTALLED FOR DENT & GOUGE DAMAGE, AT STATION 382, BETWEEN STRINGERS 3 LT & 4 LT, REQUIRES REMOVAL FOR DAMAGE TOLERANCE EVALUATION.  PREVIOUS REPAIR REMOVED & NEW REPAIR ACCOMPLISHED IAW EA 53-038268.
